Vol. 62, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Some remarks on the center of the universal enveloping algebra of a classical simple Lie algebra

Michael A. Gauger

Vol. 62 (1976), No. 1, 93–97
Abstract

This paper is concerned with explicitly producing generating sets of the centers of the universal enveloping algebras of classical simple Lie algebras.

Mathematical Subject Classification 2000
Primary: 17B35
Milestones
Received: 15 May 1974
Published: 1 January 1976
Authors
Michael A. Gauger